# SDR USAA2011053100013

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 36,251 hours, 13,003 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 487
- Condition: Low Pressure
- Location: R3 Door
- Part time: 17,065 hours, 5,926 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHL - EES - CIDS WARNING ILLUMINATED FOR R3 DOOR.  MAINTENANCE SERVICED R3 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-22-00.
